# SDR DL72S010392

- Difficulty date: March 10, 2001
- Submitted: March 29, 2001
- Operation: Air carrier
- Aircraft: N533DA
- Make and model: Boeing 727232
- Aircraft serial: 22046
- Aircraft time: 60,448 hours, 44,915 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON L/O FOUND FWD ESCAPE PATH FLOOR LIGHTS ROWS 20 TO 26 INOPERATIVE. SECURED CONNECTON AT SEAT 20D AND REPLACED BATTERY M9027    PACK- OPS NML NOW.
